# SDR SIMA20220903009

- Difficulty date: September 3, 2022
- Submitted: September 20, 2022
- Operation: Air carrier
- Aircraft: N245NN
- Make and model: Emb EMB110*
- Aircraft serial: 17000614
- Aircraft time: 14,713 hours, 9,516 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: None
- Part number: 17003264001
- Condition: Corroded
- Location: Fr19-20
- Component: Track, L/H
- Component part number: 17003264001
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD GALLEY CENTER LOWER SEAT TRACK CORRODED AT FWD END. (LEVEL 2 CORROSION) (MAJOR REPAIR) -C/A-PERFORMED PERMANENT REPAIR TO FWD GALLEY CENTER LOWER SEAT TRACK AT FWD END IAW ERS-EJ-53MR-4635.
